Euclidean superpythagorean geometry.

Pambuccian, Victor

Beiträge zur Algebra und Geometrie (1998)

  • Volume: 39, Issue: 2, page 255-258
  • ISSN: 0138-4821

How to cite

top

Pambuccian, Victor. "Euclidean superpythagorean geometry.." Beiträge zur Algebra und Geometrie 39.2 (1998): 255-258. <http://eudml.org/doc/223825>.

@article{Pambuccian1998,
author = {Pambuccian, Victor},
journal = {Beiträge zur Algebra und Geometrie},
keywords = {Cartesian plane; Euclidean plane; bisectable right angles; superpythagorean fields; half-ordering},
language = {eng},
number = {2},
pages = {255-258},
publisher = {Springer},
title = {Euclidean superpythagorean geometry.},
url = {http://eudml.org/doc/223825},
volume = {39},
year = {1998},
}

TY - JOUR
AU - Pambuccian, Victor
TI - Euclidean superpythagorean geometry.
JO - Beiträge zur Algebra und Geometrie
PY - 1998
PB - Springer
VL - 39
IS - 2
SP - 255
EP - 258
LA - eng
KW - Cartesian plane; Euclidean plane; bisectable right angles; superpythagorean fields; half-ordering
UR - http://eudml.org/doc/223825
ER -

NotesEmbed ?

top

You must be logged in to post comments.